# SDR DALA2017101307495

- Difficulty date: October 12, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 345, RBL 20 FLOORBEAM CORRODED BOTTOM SIDE OF SCREW HOLE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM. REPAIRED THE FLOORBEAM IAW ERA 560593-14, REV ORIG.
